Share This Article:

A New Bivariate Gamma Distribution

Abstract Full-Text HTML Download Download as PDF (Size:51KB) PP. 843-845
DOI: 10.4236/am.2011.27113    4,916 Downloads   9,460 Views  

ABSTRACT

Following Nadarajah [1], we introduce a new bivariate correlated type Gamma distribution, whose joint density is expressed in two parts. Expressions for single and joint moments of the variates are derived. Bivariate Correlated Wishart density follows on similar lines.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

A. Gupta and D. Kabe, "A New Bivariate Gamma Distribution," Applied Mathematics, Vol. 2 No. 7, 2011, pp. 843-845. doi: 10.4236/am.2011.27113.

References

[1] S. Nadarajah, “A New Bivariate Chi-Distribution,” SIAM Review, 2006, (unpublished).
[2] I. S. Gradsheleyn and I. M. Ryzhik, “Tables of Integral, Series, and Products,” 5th Edition, Academic Press, New York, 2000.
[3] A. M. Mathai, “Jacobian of Transformations and Func- tions of Matrix Argument," World Scientific, London, 1997.
[4] A. M. Mathai, “A Handbook of Generalized Special Functions for Statistical and Physical Sciences,” Claredon Press, Oxford, 1993.

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.